Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 18, 2011, 7:32 PM CDT for 4 counties in Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 18, 2011, 8:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gove County, KS, Graham County, KS, Logan County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 128 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:40 PM CDT | TORNADO | 11 Sw Gove, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1910 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS53 KGLD 190032
SVRGLD
KSC063-065-109-179-190130-
/O.NEW.KGLD.SV.W.0108.110619T0032Z-110619T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GOVE COUNTY IN WEST CENTRAL KANSAS...
WESTERN GRAHAM COUNTY IN NORTHWEST KANSAS...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SHERIDAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 830 PM CDT
* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SELDEN TO 7 MILES SOUTH OF
SEGUIN TO THE MONUMENT ROCKS...AND WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SELDEN...GRAINFIELD...HOXIE...GOVE...PARK...TASCO...QUINTER...
STUDLEY...SAINT PETER...MORLAND AND PENOKEE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 83 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3913 9988 3912 10014 3870 10015 3870 10088
3926 10064 3957 10070 3956 9999 3917 9986
TIME...MOT...LOC 0032Z 277DEG 22KT 3955 10061 3925 10052
3870 10075
WIND...HAIL 60MPH 1.00IN
$$
BULLER2 follow-up statements
636
WWUS53 KGLD 190107
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT SAT JUN 18 2011
KSC063-065-109-179-190130-
/O.CON.KGLD.SV.W.0108.000000T0000Z-110619T0130Z/
SHERIDAN KS-LOGAN KS-GOVE KS-GRAHAM KS-
807 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
GRAHAM...GOVE...SOUTHEASTERN LOGAN AND SHERIDAN COUNTIES UNTIL 830 PM
CDT...
AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF LEOVILLE TO
9 MILES SOUTH OF TASCO TO 14 MILES NORTH OF DIGHTON...AND WAS MOVING
EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
QUINTER...STUDLEY...SAINT PETER...MORLAND AND PENOKEE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 83 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3913 9988 3912 10014 3870 10015 3870 10088
3926 10064 3957 10070 3956 9999 3917 9986
TIME...MOT...LOC 0107Z 277DEG 22KT 3952 10033 3922 10025
3867 10048
WIND...HAIL 60MPH 1.00IN
$$
BULLER099
WWUS53 KGLD 190132
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM MDT SAT JUN 18 2011
KSC063-065-109-179-190142-
/O.EXP.KGLD.SV.W.0108.000000T0000Z-110619T0130Z/
SHERIDAN KS-LOGAN KS-GOVE KS-GRAHAM KS-
832 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRAHAM...GOVE...
SOUTHEASTERN LOGAN AND SHERIDAN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 3913 9988 3912 10014 3870 10015 3870 10088
3926 10064 3957 10070 3956 9999 3917 9986
TIME...MOT...LOC 0107Z 277DEG 22KT 3952 10033 3922 10025
3867 10048
$$
BULLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:04 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 18, 6:04 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 504 PM MDT SAT JUN 18 2011 .DISCUSSION... 200 PM MDT SAT JUN 18 2011 ANOTHER BATCH OF THUNDERSTORMS CURRENTLY ACROSS FAR EASTERN COLORADO WILL ROLL THROUGH MUCH OF THE AREA THROUGH EARLY EVENING AS YET ANOTHER WEATHER DISTURBANCE MOVES THROUGH. FOR SUNDAY TEMPERATURES TO RETURN ABOVE NORMAL WITH 85-90 IN FAR EASTERN COLORADO...90-100 EAST OF THE BORDER AS DRYLINE PUSHES NORTHEAST ON GUSTY SOUTHWEST WINDS AT THE SFC. BETTER MOISTURE AND INSTABILITY FAVOR AREAS GENERALLY NORTH OF INTERSTATE 70 FOR AFTERNOON SHOWERS AND THUNDERSTORMS. AS A COLD FRONT AND UPPER TROUGH ADVANCE EAST SUNDAY NIGHT SHOWER AND THUNDERSTORM ACTIVITY WILL SLOWLY INCREASE ACROSS FAR EASTERN COLORADO AND ADJACENT COUNTIES IN SOUTHWEST NEBRASKA AND WESTERN KANSAS. VERY WARM 700MB TEMPS WILL LIMIT/CAP ANYTHING FURTHER EAST. MUCH COOLER TEMPERATURES ON MONDAY UNDERNEATH THE UPPER LOW WITH HIGHS AROUND 70 EXCEPT LOW 80S FROM HILL CITY TO TRIBUNE. NORTHWEST WINDS IN THE BREEZY TO WINDY CATEGORY. POST FRONTAL WRAPAROUND SHOWERS AND THUNDERSTORM COVERAGE EXPECTED TO INCREASE DURING THE DAY DECREASING FROM WEST TO EAST MONDAY NIGHT. ON TUESDAY UPPER LOW SLOWLY LIFTS NORTHEAST BUT THE AREA WELL WITHIN ITS INFLUENCE AS 850 TEMPS SHOW ONLY A SLIGHT RISE. WILL AIM FOR HIGHS IN THE 70S EXCEPT 80S FROM HILL CITY TO TRIBUNE. FOR THE EXTENDED PERIODS WEDNESDAY THROUGH SATURDAY...UPPER RIDGE BUILDS INTO THE AREA FROM THE SOUTHWEST ALLOWING HIGH TEMPERATURES TO REBOUND ABOVE NORMAL BY THURSDAY WITH NO PRECIPITATION EXPECTED. FOR FRIDAY AND SATURDAY UPPER RIDGE SQUASHED SLIGHTLY SOUTHWARD AS UPPER TROUGH ENTERS THE PACIFIC NORTHWEST. TEMPERATURES IN THE MID 80S TO LOW 90S EACH DAY WITH LITTLE CHANCE OF PRECIPITATION. 007 && .AVIATION... 504 PM MDT SAT JUN 18 2011 FOR THE OOZ TAFS...THUNDERSTORMS HAVE DEVELOPED AND CURRENTLY OCCURRING OVER KGLD...WITH MORE THUNDERSTORMS MOVING SOUTHWARD FROM SOUTHWESTERN NEBRASKA TOWARD KMCK. HAVE STARTED KGLD TAF WITH TSRA AND HAVE IT AT KMCK STARTING AT 02Z-06Z. VFR CONDS OTHERWISE UNLESS THUNDERSTORM IS OVER STATION. WINDS WILL BE ON THE LIGHT SIDE TILL 15Z WHEN WINDS ARE EXPECTED TO INCREASE AND BECOME GUSTY. BAS && .FIRE WEATHER... 200 PM MDT SAT JUN 18 2011 AREAS ALONG AND SOUTH OF THE INTERSTATE WILL HAVE MIN RH OF 20 PERCENT OR LESS SUNDAY AFTERNOON WITH TRIBUNE AND LEOTI AREAS CLOSER TO 10 PERCENT. GUSTY SOUTHWEST WINDS ARE EXPECTED WHICH WOULD LIKELY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. HOWEVER...WITH RECENT RAINFALL THE LAST NIGHT OR TWO AND MORE POSSIBLE TONIGHT WILL HOLD OFF ON ANY FIRE WEATHER HIGHLITES. 007 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 18, 12:00 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1100 AM MDT SAT JUN 18 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1100 AM MDT SAT JUN 18 2011 /1200 PM CDT SAT JUN 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE TRI-STATE AREA. STORMS WILL DEVELOP IN EASTERN COLORADO DURING THE AFTERNOON AND MOVE EAST INTO KANSAS AND EXTREME SOUTHWEST NEBRASKA DURING THE AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE TRI-STATE AREA SUNDAY AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TRI-STATE AREA NEARLY EVERY DAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 18, 6:39 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM MDT SAT JUN 18 2011
KSZ002-014-028-190015-
LOGAN-RAWLINS-THOMAS-
639 PM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...RAWLINS
COUNTY IN NORTHWEST KANSAS AND LOGAN COUNTY IN WEST CENTRAL KANSAS...
AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
LEVANT TO 8 MILES SOUTHEAST OF LEVANT TO WINONA...MOVING EAST AT 20
MPH.
PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAINFALL DRAMATICALLY
REDUCING VISIBILITIES AND WINDS TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3961 10079 3929 10077 3902 10084 3902 10129
3928 10124 3960 10126
TIME...MOT...LOC 2339Z 268DEG 19KT 3956 10114 3928 10111
3904 10120
BULLERSpecial weather statement, Jun 18, 6:54 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM CDT SAT JUN 18 2011
KSZ028-029-190030-
GOVE-LOGAN-
654 PM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELL SPRINGS...MOVING EAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3884 10134 3902 10114 3902 10056 3870 10080
3869 10089
TIME...MOT...LOC 2354Z 284DEG 30KT 3889 10106
BULLERSpecial weather statement, Jun 18, 7:13 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT SAT JUN 18 2011
KSZ041-190115-
GREELEY-
613 PM MDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF HORACE...MOVING SOUTHEAST AT 25
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3836 10205 3860 10204 3844 10156 3826 10174
3826 10188
TIME...MOT...LOC 0013Z 306DEG 23KT 3847 10201
THEDESpecial weather statement, Jun 18, 7:19 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
619 PM MDT SAT JUN 18 2011
KSZ014-015-029-190100-
GOVE-SHERIDAN-THOMAS-
719 PM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM REXFORD TO ANGELUS
TO 6 MILES EAST OF OAKLEY TO 7 MILES SOUTHEAST OF OAKLEY...MOVING
EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAINFALL DRAMATICALLY
REDUCING VISIBILITIES...AND WINDS UP TO 55 MPH ARE EXPECTED WITH
THESE STORMS. MOTORISTS ALONG INTERSTATE 70 SHOULD DRIVE WITH
CAUTION AND BE PREPARED FOR RAPIDLY CHANGING CONDITIONS.
&&
LAT...LON 3896 10034 3904 10082 3913 10081 3914 10083
3922 10082 3957 10090 3956 10039 3922 10031
TIME...MOT...LOC 0019Z 270DEG 23KT 3950 10077 3922 10069
3910 10071 3906 10072
BULLERSpecial weather statement, Jun 18, 7:29 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM CDT SAT JUN 18 2011
KSZ028-029-190115-
GOVE-LOGAN-
729 PM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
GRINNELL TO 7 MILES NORTH OF THE MONUMENT ROCKS TO SCOTT STATE
LAKE...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAINFALL DRAMATICALLY
REDUCING THE VISIBILITY AND WINDS TO 55 MPH ARE EXPECTED WITH THESE
STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3871 10015 3869 10022 3870 10108 3891 10096
3904 10082 3893 10016
TIME...MOT...LOC 0028Z 270DEG 22KT 3901 10066 3887 10070
3870 10086
BULLERLocal storm report, Jun 18, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
632 PM MDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 6 NW GRINNELL 39.19N 100.71W
06/18/2011 E59 MPH SHERIDAN KS MESONET
&&
BSCHOLLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:13 PM CDT | Special Weather Statement | GLD | Greeley | 62 min |
| Jun 18, 7:19 PM CDT | Special Weather Statement | GLD | Sheridan | 41 min |
| Jun 18, 7:29 PM CDT | Special Weather Statement | GLD | Gove | 46 min |
| Jun 18, 7:42 PM CDT | Special Weather Statement | GLD | Wichita | 33 min |
| Jun 18, 7:46 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 59 min |
| Jun 18, 7:48 PM CDT | Tornado Warning | GLD | Gove | 42 min |
| Jun 18, 9:28 PM CDT | Special Weather Statement | GLD | Wallace | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.